# SDR HNAA2013110100556

- Difficulty date: November 1, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 62,597 hours, 69,724 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LADDER PLATE IS CRACKED FOR ACCESS PANEL 522AT AT INBD FWD CORNER.  REPAIRED LADDER PLATE  IAW RD8-57-6203, RD8-57-2413 AND EO8-57-13-0616.
